Spectral metric spaces for Gibbs measures

Marc Kesseböhmer, Tony Samuel

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We construct spectral metric spaces for Gibbs measures on a one-sided topologically exact subshift of finite type. That is, for a given Gibbs measure we construct a spectral triple and show that Connes' corresponding pseudo-metric is a metric and that its metric topology agrees with the weak-*-topology on the state space over the set of continuous functions defined on the subshift. Moreover, we show that each Gibbs measure can be fully recovered from the noncommutative integration theory and that the noncommutative volume constant of the associated spectral triple is equal to the reciprocal of the measure theoretical entropy of the shift invariant Gibbs measure.
Original languageEnglish
Pages (from-to)1801-1828
JournalJournal of Functional Analysis
Issue number9
Publication statusPublished - 2013


  • Noncommutative geometry
  • Spectral triple
  • Entropy
  • Gibbs measure
  • Equilibrium measure
  • Subshift of finite type
  • Renewal theory


Dive into the research topics of 'Spectral metric spaces for Gibbs measures'. Together they form a unique fingerprint.

Cite this